MathSciNet Relay Station
MathSciNet bibliographic data
MR69236 (16,1005h) 27.2X
Fraïssé, Roland Sur quelques classifications des systèmes de relations. (French) Publ. Sci. Univ. Alger. Sér. A. 1 (1954), 35–182 (1955).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement